Some New Existence, Uniqueness and Convergence Results for Fractional Volterra-Fredholm Integro-Differential Equations

Document Type : Research Paper


1 Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, 431004, India

2 Department of Mathematics, Taiz University, Taiz, Yemen


This paper demonstrates a study on some significant latest innovations in the approximated techniques to find the approximate solutions of Caputo fractional Volterra-Fredholm integro-differential equations. To this aim, the study uses the modified Adomian decomposition method (MADM) and the modified variational iteration method (MVIM). A wider applicability of these techniques are based on their reliability and reduction in the size of the computational work. This study provides an analytical approximate to determine the behavior of the solution. It proves the existence and uniqueness results and convergence of the solution. In addition, it brings an example to examine the validity and applicability of the proposed techniques.


Main Subjects

[1] Abel, N., Solution de quelques problemes a laided integrales definites, Christiania Grondahl, Norway, 1881, 16-18.
[2] Abbaoui, K., Cherruault, Y., Convergence of Adomian’s method applied to nonlinear equations, Mathematical and Computer Modelling 20 (1994) 69-73.
[3] Adomian, G., A review of the decomposition method in applied mathematics, Journal of Mathematical Analysis and Applications 135 (1988) 501-544.
[4] Alkan, S., Hatipoglu, V., Approximate solutions of Volterra-Fredholm integro-differential equations of fractional order, Tbilisi Mathematical Journal 10(2) (2017) 1-13.
[5] AL-Smadi, M., Gumah, G., On the homotopy analysis method for fractional SEIR epidemic model, Research Journal of Applied Sciences, Engineering and Technology 18(7) (2014) 3809-3820.
[6] Hamoud, A., Ghadle, K., Usage of the homotopy analysis method for solving fractional Volterra-Fredholm integro-differential equation of the second kind, Tamkang Journal of Mathematics 49(4) (2018) 301-315.
[7] Ghorbani, A., Saberi-Nadjafi, J., An effective modification of He’s variational iteration method, Nonlinear Analysis: Real World Applications 10 (2009) 2828-2833.
[8] Hamoud, A., Ghadle, K., Bani Issa, M., Giniswamy, Existence and uniqueness theorems for fractional Volterra-Fredholm integro-differential equations, International Journal of Applied Mathematics 31(3) (2018) 333-348.
[9] Hamoud, A., Ghadle, K., The approximate solutions of fractional Volterra-Fredholm integro-differential equations by using analytical techniques, Problemy Analiza-Issues of Analysis 7(25) (2018) 41-58.
[10] Hamoud, A., Bani Issa,  M., Ghadle, K., Existence and uniqueness results for nonlinear Volterra-Fredholm integro -differential equations, Nonlinear Functional Analysis and Applications 23(4) (2018) 797-805.
[11] Hamoud, A., Ghadle, K., Modified Adomian decomposition method for solving fuzzy Volterra-Fredholm integral equations, Journal of the Indian Mathematical Society 85(1-2) (2018) 52-69.
[12] Ma, X., Huang, C., Numerical solution of fractional integro-differential equations by a hybrid collocation method, Applied Mathematics and Computation 219(12) (2013) 6750-6760.
[13] Mittal, R., Nigam, R., Solution of fractional integro-differential equations by Adomian decomposition method, International Journal of Applied Mathematics and Mechanics 4(2) (2008) 87-94.
[14] Wazwaz, A., A reliable modification of Adomian decomposition method, Applied Mathematics and Computation 102 (1999) 77-86.
[15] Yang, C., Hou, J., Numerical solution of integro-differential equations of fractional order by Laplace decomposition method, WSEAS Transactions on Mathematics 12(12) (2013) 1173-1183.
[16] Zhang, X., Tang, B., He, Y., Homotopy analysis method for higher-order fractional integrodifferential equations, Computers & Mathematics with Applications 62(8) (2011) 3194-3203.
[17] Zhou, Y., Basic theory of fractional differential equations, Singapore: World Scientific 6 (2014).
[18] Zurigat, M., Momani, S., Alawneh, A., Homotopy analysis method for systems of fractional integro-differential equations, Neural, Parallel and Scientific Computations 17 (2009) 169-186.
[19] Hamoud, A., Azeez, A., Ghadle, K., A study of some iterative methods for solving fuzzy Volterra-Fredholm integral equations, Indonesian Journal of Electrical Engineering and Computer Science 11(3) (2018) 1228-1235.
[20] Salahshour, S., Ahmadian, A., Senu, N., Baleanu, D., Agarwal, P., On analytical solutions of the fractional differential equation with uncertainty: application to the basset problem, Entropy 17 (2015) 885-902.
[21] Agarwal, P., Choi, J., Paris, R.B., Extended Riemann-Liouville fractional derivative operator and its applications, Journal of Nonlinear Sciences and Applications 8(5) (2015) 451-466.
[22] Tariboon, J., Ntouyas, S.K., Agarwal, P., New concepts of fractional quantum calculus and applications to impulsive fractional q-difference equations, Advances in Difference Equations 19 (2015) 1-18.
[23] Zhang, X., Agarwal, P., Liu, Z., Peng, H., The general solution for impulsive differential equations with Riemann-Liouville fractional-order, Open Mathematics 13 (2015) 908-923.
[24] Agarwal, P., Choi, J., Fractional calculus operators and their image formulas, Journal of the Korean Mathematical Society 53(5) (2016) 1183-210.
[25] Liu, X., Zhang, L., Agarwal, P., Wang, G., On some new integral inequalities of Gronwall-Bellman Bihari type with delay for discontinuous functions and their applications, Indagationes Mathematicae 27(1) (2016) 1-10.
[26] Hamoud, A., Ghadle, K., Existence and uniqueness of the solution for Volterra-Fredholm integro-differential equations, Journal of Siberian Federal University. Mathematics & Physics 11(6) (2018) 692-701.
[27] Baltaeva, U., Agarwal, P., Boundary–value problems for the third-order loaded equation with noncharacteristic type change boundaries, Mathematical Methods in the Applied Sciences 41(9) (2018) 3307-3315.